MAUDE Adverse Event Report: MICROSURGICAL TECHNOLOGY, INC. 19G PKR/CHNG IOL CTR; SCISSORS, OPHTHALMIC

MICROSURGICAL TECHNOLOGY, INC. 19G PKR/CHNG IOL CTR; SCISSORS, OPHTHALMIC
Model Number DFH-0012
Medical Device Problem Codes Degraded (1153); Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/06/2023
Type of Reportable Event Malfunction
Event or Problem Description
We had the scissors break in the eye today while cutting an acrylic lense.The broken parts were successfully removed from the eye.Patient follow up the next day per usual retina procedure.There was no injury to the patient.

Brand Name
19G PKR/CHNG IOL CTR
Common Device Name
SCISSORS, OPHTHALMIC
Manufacturer (Section D)
MICROSURGICAL TECHNOLOGY, INC.
8415 154th ave ne
redmond WA 98052
Manufacturer (Section G)
MICROSURGICAL TECHNOLOGY, INC
8415 154th ave ne
redmond WA 98052
Manufacturer Contact
jeffrey cody
8415 154th ave ne
redmond, WA 98052
MDR Report Key17448168
Report Number3019924-2023-00006
Device Sequence Number20650451
Product Code HNF
UDI-Device Identifier00844685001323
UDI-Public00844685001323
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 07/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDFH-0012
Device Catalogue NumberDFH-0012
Device Lot Number148800
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/18/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2023
Initial Report FDA Received Date08/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/13/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown